# SDR SWIA201024661

- Difficulty date: May 11, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 18,280 hours, 15,584 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD CRACKED ON WEB AT TOP OF CARGO DOOR ROLLER TRACK.  (C CHECK)  REPAIRED PER REO.
